MAUDE Adverse Event Report: PROVIDENCE MEDICAL TECHNOLOGY, INC. CAVUX CERVICAL CAGE-B; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

PROVIDENCE MEDICAL TECHNOLOGY, INC. CAVUX CERVICAL CAGE-B; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number PD-31-200
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Female patient with history of previous cervical spinal fusion surgery underwent 1 level posterior cervical fusion with cervical cages placed posteriorly at c7-t1 and partial foraminotomy (on right side) on (b)(6) 2019.Patient continued to complain of pain and pseudarthrosis was noted at c7-t1 likely due to the development of excessive scar tissue (according to the surgeon).On (b)(6) 2020, cervical cages placed posteriorly bilaterally at c7-t1 were removed and replaced.Both surgeries went as expected with no reported device defect or malfunctions.Patient is recovering well.Cavux cervical cage-b is not indicated for use at c7-t1.
 
Event or Problem Description

Brand Name
CAVUX CERVICAL CAGE-B
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
PROVIDENCE MEDICAL TECHNOLOGY, INC.
3875 hopyard rd
suite 300
pleasanton, ca
MDR Report Key9931631
Report Number3009394448-2020-00003
Device Sequence Number11700475
Product Code ODP
UDI-Device Identifier00852776006423
UDI-Public00852776006423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122801
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/08/2021
Device Model NumberPD-31-200
Device Catalogue NumberPD-31-200
Device Lot Number048545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;